I started at 1.2mg and after 3 days was very sick with stomach issues. My doctor cut me back to 0.6mg and I have been fine but I my hunger is back and I put on a pound (previously lost 7). Is there a special diet, time to eat, specific foods that could have caused my negative reaction or is that normal? ... GERD, gas, constipation, nausea, upset stomach. I plan on upping my dose to 1.2 in a few days but am very nervous about taking that much. What are your experiences... reactions, suggestions?
The side effects you have experienced are very common especially when first starting Victoza. You may use Victoza at any time of the day, with or without a meal, it makes no difference.
You may find the link below interesting.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 14 Jun 2010 • 6 answers
Posted 23 Apr 2012 • 1 answer
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 15 Dec 2015 • 0 answers